Variable radiographic and histologic presentations of amiodarone-related interstitial lung disease and the importance of avoiding re-exposure

I. Lin Tsai, Li Ting Huang, Yu Ting Yu, Chung Ta Lee, Tang Hsiu Huang

研究成果: Article同行評審

2 引文 斯高帕斯(Scopus)

摘要

Amiodarone is a commonly used antiarrhythmic agent but exhibits potential pulmonary toxicity. In this case series, we describe the clinical, radiographic, and histologic manifestations of three patients who developed interstitial lung disease (ILD) following amiodarone treatment for variable lengths of time with different dosages. The presentations on computed tomographic images and in pulmonary pathology differed among the three patients. All three had immediate discontinuation of amiodarone and received treatment with systemic corticosteroids. One patient eventually died from ventilator-associated pneumonia after an initial improvement. The other two patients recovered well but later experienced ILD recurrence following brief re-exposure to amiodarone. Through this case series, we aim to demonstrate the variable features of amiodarone-related ILD, and highlight the importance of timely amiodarone cessation and avoiding re-exposure to prevent the progression and recurrence of ILD.

原文English
文章編號e01165
期刊Respirology Case Reports
11
發行號6
DOIs
出版狀態Published - 2023 6月

All Science Journal Classification (ASJC) codes

  • 肺和呼吸系統醫學

指紋

深入研究「Variable radiographic and histologic presentations of amiodarone-related interstitial lung disease and the importance of avoiding re-exposure」主題。共同形成了獨特的指紋。

引用此